• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Black Debris/Blood in Urine after 2 Days of DNP and then Off

showstopper83

Active member
Registered
Joined
Nov 28, 2013
Messages
328
Ok so i have been on cycle and everything felt fine... Wanted to speed up lost mass from Covid19 lockdown so i threw in some mk677 for 2 weeks to help with appetite/size.

Worked great, but fucked with my blood sugar/insulin sensitivity and with all the extra calories, put on some fat.

I did 2 hard days of DNP (800mg and 600mg) and stopped. Have doubled up on Synthetek for the last 3 days, doubled on cranberry extract and took some beet root extract.

I have been straight pissing blood for 3 days... Most of the blood is gone, but every time i pee i have noticed large black flakes/chunks in the toilet.

No pain, feel fine... But just pissing out concentrated black shit and blood.

Is this from the DNP? Wtf is this?
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,011
Man, see a nephrologist ASAP. Not something to sit around and wonder about. Get some help please.
 

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,672
First, see a doctor ASAP.

Second:

When passing blood in urine is associated with pain, especially abdominal pain, it could be associated with kidney or ureteral stones. The pain could be localized to the back, to the side, to the groin, or the penis in men and the labia in women.

If you are passing different-shaped clots in your stream, they could represent bleeding from the urethra or prostate (in men). Clots can be wormlike, and if associated with pain it could represent clots coming from your ureters(tubes from your kidneys to your bladder).

When the blood in the urine is at the beginning of urination, it most likely comes from the urethra, (the tube from the bladder to the outside). Blood throughout urination is most likely from the bladder or kidneys or ureters (the tubes connecting the kidneys and the bladder). Blood at the end of your stream may be from the bladder or prostate (in men).

Pain when urinating, if so where? Are the clots differently sized and do they look worm-like? Did/does the blood show up at the beginning, mid, or end of the stream?
 

showstopper83

Active member
Registered
Joined
Nov 28, 2013
Messages
328
First, see a doctor ASAP.

Second:



Pain when urinating, if so where? Are the clots differently sized and do they look worm-like? Did/does the blood show up at the beginning, mid, or end of the stream?
Absolutely zero pain. I feel great for the most part.

What confused me was the black debris in my urine. Very large flakes, didn't even feel it coming out, it was just there.

I am taking a double dose of Synthetek, could it be it's just a concentration of heavy metals/toxins being excreted? I have also thought maybe its a kidney stone being broken down and flushed out.
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
5,939
Beeturia is the passing of red or pink urine after eating beetroots or foods colored with beetroot extract or beetroot pigments. The color is caused by the excretion of betalain (betacyanin) pigments such as betanin.

In some people, eating beets turns urine pink or red—which can be alarming because it looks like blood in the urine. These odor and color changes are harmless. ... Blackberries and rhubarb, like beets, can temporarily turn urine pink or red. Rhubarb can also turn urine dark brown or tea-colored.

Don't be alarmed if you notice any red pigment in your urine or BM, because that's what beets do. If you're not seeing red within 24 hours, then your body is taking too long to move waste through your digestive system.


That said, don't necessarily dismiss what's happening in case it is something more!
 

tren_plz

Well-known member
Kilo Klub Member
Registered
Joined
Apr 27, 2014
Messages
1,500
I've pissed once and i had a kidney stone...you'll know. It hit me like a truck out of no where though.

Had a great back day. At home eating PWO and then...hospital.
 

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,672
Absolutely zero pain. I feel great for the most part.

What confused me was the black debris in my urine. Very large flakes, didn't even feel it coming out, it was just there.

I am taking a double dose of Synthetek, could it be it's just a concentration of heavy metals/toxins being excreted? I have also thought maybe its a kidney stone being broken down and flushed out.
The black flakes could be coagulated and oxidized blood. Or they could be yeast (mold) from a fungal UTI. Or it could actually be feces due to a recto-urethral fistula. It could be one of many serious conditions, so I highly advice that you make an appointment with your doctor NOW.
 

showstopper83

Active member
Registered
Joined
Nov 28, 2013
Messages
328
The black flakes could be coagulated and oxidized blood. Or they could be yeast (mold) from a fungal UTI. Or it could actually be feces due to a recto-urethral fistula. It could be one of many serious conditions, so I highly advice that you make an appointment with your doctor NOW.
This started happening a day or two after i started a 2nd run with Synthetek, which from what I understand binds to and removes heavy metals from your body.

Is it possible that these black chunks are just waste/heavy metals that finally got bound to and are being released through urine? I'm thinking maybe the scraping of these metals inside my bladder/kidneys has caused a bit of internal bleeding.
 

Cv215

Active member
Registered
Newbies
Joined
Apr 24, 2020
Messages
229
Everytime i use my beet root powder it straight up turns my turds red. They literally look like I'm shitty a beet. Even the water in the toilet turns red. Could be what happening with your pee.
 

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,672
This started happening a day or two after i started a 2nd run with Synthetek, which from what I understand binds to and removes heavy metals from your body.

Is it possible that these black chunks are just waste/heavy metals that finally got bound to and are being released through urine? I'm thinking maybe the scraping of these metals inside my bladder/kidneys has caused a bit of internal bleeding.
No, that's nonsense.
 

TripppleP

Active member
Registered
Joined
May 27, 2019
Messages
185
From what I understand dried blood or coagulated blood will look like coffee grounds in your urine. I think the red you were seeing was from the beets. Go to see your doc is the bottom line.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,011
well, the red would be fresh blood and the old looks black.
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,699
As others have posted go to the doctor/hospital ASAP. I don't understand why you would even wait. It could be one of many things as others have posted so you need to get checked now. It's impossible to blame anything just yet. Although I can't help but wonder why you took 800mg and 600mg dnp. So you took 800mg 1st day and 600mg 2nd day? Why not just 200mg for a few days and see how you are then 400mg for approx 5 days and again see how you are. It's so not needed jumping up in dose that quick and it can also be very dangerous. I think DNP is amazing but when guys run 800mg day 1 it's pretty stupid imo and asking for trouble.
 

Forum statistics

Total page views
502,836,653
Threads
123,550
Messages
2,356,463
Members
155,164
Latest member
Noelster
Top